Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a family of special linear systems on algebraic curves

Author: Edmond E. Griffin
Journal: Proc. Amer. Math. Soc. 90 (1984), 355-359
MSC: Primary 14H15; Secondary 14D15, 14H40, 14H45
MathSciNet review: 728347
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ \mathcal{W}_6^2$ is a scheme parametrizing pairs $ L \to C$ of smooth algebraic curves $ C$ of genus 10 together with line bundles $ L$ of degree 6 such that $ {H^0}\left( {C,L} \right) \geqslant 3$. It is shown that one of the irreducible components of this scheme is nonreduced at every point.

References [Enhancements On Off] (What's this?)

  • [ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths and J. Harris, Topics in the theory of algebraic curves, Princeton Univ. Press. (to appear).
  • [Griffin 1] E. Griffin, Special fibers in families of plane curves, Ph. D. Thesis, Harvard Univ., 1982.
  • [Griffin 2] -, The component structure of $ \mathcal{W}_6^2$ (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H15, 14D15, 14H40, 14H45

Retrieve articles in all journals with MSC: 14H15, 14D15, 14H40, 14H45

Additional Information

PII: S 0002-9939(1984)0728347-0
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia